# SDR KO0R201507210134

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 75,173 hours, 13,104 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 AC BAY ACCESS DOOR EXTERNAL SKIN AT TOP EDGE, 11 1/2" TO 16" AFT OF LE IS CRACKED.
